# SDR SWAA2014120334624

- Difficulty date: September 26, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 47,872 hours, 21,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A8801
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED BETWEEN BS 986 TO 1006, STRINGER 19L.  R & R INTERCOSTAL IAW SRM & DWG.
